MathSciNet Relay Station
MathSciNet bibliographic data
MR2248229 62M10 (60F15)
Aue, Alexander; Berkes, István; Horváth, Lajos Strong approximation for the sums of squares of augmented GARCH sequences. Bernoulli 12 (2006), no. 4, 583–608.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement